Fractional Multiplicative Corrected Dual-Simpson type inequalities

https://doi.org/10.48185/jfcns.v4i2.871

Authors

  • Badreddine Meftah University 8 mai 1945 Guelma, Algeria
  • Meriem Bouchareb Environmental Research Center (C.R.E), Annaba, Algeria.
  • Nadjla Boutelhig Laboratoire de Recherches et des Etudes Economiques, Mohamed-Cherif Messaadia University, Souk-ahras, Algeria.

Keywords:

Corrected dual-Simpson formula, integral inequalities, fractional multiplicative integral, multiplicative s-convexity

Abstract

This paper delves into the realm of inequalities, focusing on the corrected dual Simpson-type inequalities for fractional multiplicative integrals. Based on a new identity, we establishe some new inequalities via multiplicative s-convexity. Finaly, we provide some applications of the obtained results to special means in the frame of multiplicative calculus.

Published

2023-12-27

How to Cite

Meftah, B., Bouchareb, M., & Boutelhig, N. (2023). Fractional Multiplicative Corrected Dual-Simpson type inequalities. Journal of Fractional Calculus and Nonlinear Systems, 4(2), 31–47. https://doi.org/10.48185/jfcns.v4i2.871

Issue

Section

Articles